## Journey to the NIST Cybersecurity Framework (CSF) 2.0 | Workshop #2 February 15, 2023 Agenda\*

All times EDT (UTC-5)

Attendees are encouraged to participate in the discussion, including asking questions and sharing your feedback, during each panel on Slack. \*Updated February 15, 2023

Time	Торіс	Speaker(s)
9:00 a.m. – 9:15 a.m.	Opening Remarks	<i>Cherilyn Pascoe</i> , Senior Technology Policy Advisor & CSF Program Lead, National Institute of Standards and Technology (NIST)
		The Honorable <i>Laurie E. Locascio</i> , Under Secretary of Commerce for Standards and Technology and Director, NIST, U.S. Department of Commerce
		The Honorable <i>Don Graves</i> , Deputy Secretary, U.S. Department of Commerce
9:15 a.m. – 9:45 a.m.	NIST Presentation and Overview of the CSF 2.0 Concept Paper	<i>Cherilyn Pascoe</i> , Senior Technology Policy Advisor & CSF Program Lead, NIST
9:45 a.m. – 10:15 a.m.	Panel 1: NIST Q/A on CSF 2.0	Moderator: <i>Kevin Stine</i> , Chief Cybersecurity Advisor & Chief, Applied Cybersecurity Division, NIST
		Panelists: Jon Boyens, Deputy Division Chief, NIST Amy Mahn, International Policy Specialist, NIST
		<i>Cherilyn Pascoe</i> , Senior Technology Policy Advisor & CSF Program Lead, NIST
		Victoria Pillitteri, Manager, Security Engineering and Risk Management Group, NIST

		<i>Adam Sedgewick</i> , Acting Associate Director for IT Standardization, NIST
10:15 a.m. – 10:25 a.m.	10-minute break	
10:25 a.m. – 10:40 a.m.	Keynotes	The Honorable <i>Jen Easterly</i> , Director, Cybersecurity and Infrastructure Security Agency, U.S. Department of Homeland Security <i>Christopher DeRusha</i> , Federal Chief Information Security Officer, Office of
		Management and Budget; Deputy National Cyber Director for Federal Cybersecurity, Office of the National Cyber Director
10:40 a.m. – 11:30 a.m.	Panel 2: Policy Implications of the CSF	Moderator: <i>Katie Boeckl</i> , Senior Policy Advisor, U.S. Department of Commerce
		Panelists: <i>Kathryn Condello</i> , Senior Director, National Security and Emergency Preparedness, Lumen <i>Anjelica Dortch</i> , Senior Director, U.S. Government Affairs, SAP America <i>Kirk M Herath</i> , Cybersecurity Strategic Advisor, Office of Ohio Governor Mike DeWine <i>Luca Montanari</i> , Deputy Head, National Cyber Risk Management Division, Agenzia per la Cybersicurezza Nazionale (ACN), Italy
11:30 a.m. – 11:40 a.m.	10-minute break	
11:40 a.m. – 12:30 p.m.	Panel 3: A View from the Technology C- Suite	Moderator: <i>Connie LaSalle</i> , Senior Technology Policy Advisor, NIST
		Panelists: Nathan Lesser, Vice President and CISO, Children's National Hospital Michael Simmons, Vice President and CISO, Dick's Sporting Goods Cheryl Washington, CISO, University of California Davis

12:30 p.m. – 1:00 p.m.	30-minute break	
1:00 p.m. – 1:50 p.m.	Panel 4: Consideration of Governance in the CSF – A New Govern Function (CSF 2.0 Concept Paper #4)	Moderator: <i>Matthew Scholl</i> , Chief, Computer Security Division, NIST Panelists: <i>Richard Bain</i> , Principal Security Architect, National Cyber Security Centre, New Zealand <i>Jen Buckner</i> , Senior Vice President, Technology Risk Management, Mastercard <i>Christopher "Topher" Neumann</i> , CISO, Science 37
1:50 p.m. – 2:00 p.m.	10-minute break	
2:00 p.m. – 2:50 p.m	Panel 5: Cybersecurity Supply Chain in the CSF (CSF 2.0 Concept Paper # 5)	Moderator: Angela Smith, Cybersecurity Supply Chain Risk Management Program Technical Lead, NIST Panelists: Cassie Crossley, VP, Deputy Product Security Officer, Schneider Electric John Goodman, Senior Vice President, Cyber Risk Institute John DiMaria, STAR Program Director, Cloud Security Alliance
2:50 p.m. – 3:00 p.m.	10-minute break	
3:00 p.m. – 3:50 p.m.	Panel 6: Consideration of Cybersecurity Measurement and Assessment (CSF 2.0 Concept Paper # 6)	Moderator: Victoria Pillitteri, Manager, Security Engineering and Risk Management Group, NIST Panelists: Sharon Chand, Principal, Secure Supply Chain leader, Deloitte Cyber Barry Hansen, Cyber Security Developer, Idaho National Laboratory Sue Schultz-Searcy, Assessment and Authorization Division Manager, Pension Benefit Guaranty Corporation
3:50 p.m. – 4:00 p.m.	10-minute break	

4:00 p.m. – 4:50 p.m.	Panel 7: Mapping and CSF and Relationship to Other Standards (CSF 2.0 Concept Paper #2)	Moderator: <i>Amy Mahn</i> , International Policy Specialist, NIST Panelists: <i>Pablo Corona Fraga</i> , Director, NYCE (Normalización y Certificación) and Vice- convenor ISO/IEC JTC1 SC27 WG1 <i>Michael Fagan</i> , Computer Scientist and IoT Program Technical Lead, NIST <i>Phyllis Lee</i> , Vice President, Center for Internet Security <i>Elaine Newton</i> , Senior Director, Global Standards Policy, Oracle
4:50 p.m. – 5:10 p.m.	Closing Remarks and Adjourn	Cherilyn Pascoe, NIST

NIST CSF 2.0 Workshop #1 was hosted on August 17, 2022 – Workshop #1 <u>Recording</u> and <u>Summary Analysis</u>